# SDR MWEA040180

- Difficulty date: October 1, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 46,681 hours, 43,594 cycles
- Engine: Pwa JT8D217C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993061237
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP MEMBRANE IS CRACKED AT STATION 1245 LT SIDE.  FABRICATED AND INSTALLED DOUBLER.
